# SDR AALA20110427TUL04

- Difficulty date: April 27, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N583AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53160
- Aircraft time: 57,717 hours, 29,632 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE DENTS IN AFT CARGO DOOR SKIN BETWEEN NUMBERS 4 AND 5 BEAMS 18 INCHES FROM AFT END.  REPAIRED AFT CARGO DENTS BY INSTALLING DOUBLER PER SRM 53-04-00 FIGURE 38 SHEET 20.
